# SDR 2008UALA05474

- Difficulty date: August 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 34,730 hours, 13,297 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 235 CORRODED (MARKED).  MAJOR REPAIR ACCOMPLISHED.  INSTALLED TIE DOWN FITTINGS FOR LAV AND GALLEY MODULES ONTO NEW FLOORBEAM 235.  FITTED BEAM 235 TO ACFT (PICKED UP HOLES) AND FITTED 2EA.  NEW SPLICES AT FWD END OF BEAM 235.  INSTALLED FLOORBEAM 235 IN ACFT.  NEW SPLICES AT FWD END HAVE TO BE INSTALLED FOR COMPLETION OF INSTALLATION.  INSTALLED SPLICES ON BEAM.
